# SDR SCNA96137

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON A SEAT TRACK IN THE GALLEY AREA AT BS 480 RBL 45 WL 208.  REMOVED SEAT TRACK, FABRICATED AND INSTALLED A NEW SECTION OF SEAT TRACK IN ACCORDANCE WITH B727 SRM 53-10-5.
